Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2001, Volume 128, Number 2, Pages 205–225 (Mi tmf492)  

This article is cited in 1 scientific paper (total in 1 paper)

Construction of Separation Variables for Finite-Dimensional Integrable Systems

A. V. Tsiganov

St. Petersburg State University, Faculty of Physics

Abstract: We consider a class of integrable systems such that solutions of the corresponding Hamilton–Jacobi equation depend on $n+m$ arbitrary parameters and are represented as products of flat curves. The first n parameters are identified with the values of the integrals of motion. The remaining parameters enter the definition of the integrals of motion as arbitrary constants (charges) and can be used to find separation variables. We show that on the coadjoint orbits of Lie groups, the Casimir operators not only generate a family of integrals but also allow constructing separation variables.

DOI: https://doi.org/10.4213/tmf492

Full text: PDF file (301 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2001, 128:2, 1007–1024

Bibliographic databases:

Received: 10.01.2001

Citation: A. V. Tsiganov, “Construction of Separation Variables for Finite-Dimensional Integrable Systems”, TMF, 128:2 (2001), 205–225; Theoret. and Math. Phys., 128:2 (2001), 1007–1024

Citation in format AMSBIB
\Bibitem{Tsi01}
\by A.~V.~Tsiganov
\paper Construction of Separation Variables for Finite-Dimensional Integrable Systems
\jour TMF
\yr 2001
\vol 128
\issue 2
\pages 205--225
\mathnet{http://mi.mathnet.ru/tmf492}
\crossref{https://doi.org/10.4213/tmf492}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1901578}
\zmath{https://zbmath.org/?q=an:1144.37443}
\elib{https://elibrary.ru/item.asp?id=13377930}
\transl
\jour Theoret. and Math. Phys.
\yr 2001
\vol 128
\issue 2
\pages 1007--1024
\crossref{https://doi.org/10.1023/A:1010539420790}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000171572700005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf492
  • https://doi.org/10.4213/tmf492
  • http://mi.mathnet.ru/eng/tmf/v128/i2/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sergyeyev, A, “Generalized Stackel transform and reciprocal transformations for finite-dimensional integrable systems”, Journal of Physics A-Mathematical and Theoretical, 41:10 (2008), 105205  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:382
    Full text:172
    References:51
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022